# SDR SWIA2018101645138

- Difficulty date: September 21, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 39,975 hours, 24,947 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FRAME X220.00 CRACKED AT LIGHTNING HOLE LOCATION BTW STR 13A-14A. (C-CHECK) RO: 10/14/2018 REPLACED LT UPPER FRAME SECTOR AT FS220.00 IAW SRM.
